# SDR 2NVA202208311234

- Difficulty date: August 31, 2022
- Submitted: September 3, 2022
- Operation: Air carrier
- Aircraft: N745RH
- Make and model: Snias AS350B2
- Aircraft serial: 2047
- Aircraft time: 14,313 hours, 40,540 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 8,145 hours, 13,436 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 10664
- Condition: Power Loss
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FOLLOWING PILOT REPORT OF LOSS OF ELECTRICAL POWER, FOUND AIRCRAFT BATTERY WITH 21.9 VOLTS. RG355 BATTERY SUBSEQUENTLY  TESTED FOLLOWING CHARGE AT 129% CAPACITY. BATTERY TOTAL TIME 4 MONTHS & 400 HOURS. REPLACED STARTER GENERATOR FOR BENCH TESTING. NO DISCREPANCIES NOTED ON ELECTRICAL SYSTEM. STARTER GENERATOR HAD NO SIGNS OF HEAT OR DUST OR SMELL AND ROTATED SMOOTHLY. TEST RESULTS PENDING.
